# SDR MALA964983

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3008 - ON CLIMB-OUT FROM MKG, THE NOSE GEAR CYCLED ONCE BEFORE COMING UP AND LOCKED ON GEAR RETRACTION.  MAINTENANCE ADJUSTED THE RIGGING OF THE UP POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
